# SDR GLBA20110502G

- Difficulty date: May 2, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 32,297 hours, 39,199 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION MAINTENANCE FOUND THE RH NACELLE OB KEEL CRACKED AT GRAVEL FENDER WEB AND THINNED ABOVE CRACK AT UPPER 2 RIVETS. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-54-005. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
